# SDR 2008UALA06220

- Difficulty date: October 7, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 66,736 hours, 10,883 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT ENGINE IDG FILTER DPI EXTENDED.  REPLACED IDG.  OP CHECK GOOD.
